# SDR VJ9800075

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581881
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM AFT LAV FS 965, BL 22R, CORRODED.  REMOVED SECTION FLOORBEAM FROM BL 0 TO BL 50R, FABRICATED AND SPLICED NEW SECTION IAW DC9 SRM 53-05, FIG 20A.  TREATED AND PRIMED IAW DC9 SRM 51-10-3 AND 51-30-0.
